Alert archive / Nebraska / Wind Chill Advisories in 2013
Wind Chill Advisory 7, NWS North Platte, NE
NWS North Platte, NE issued this wind chill advisory at Dec 22, 2013, 3:13 AM CST for 8 counties in Nebraska. It took effect at Dec 23, 2013, 3:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2013, 3:13 AM CST (09:13 UTC)
- In effect from
- Dec 23, 2013, 3:00 AM CST
- Expired
- Dec 23, 2013, 12:00 PM CST
- In force
- 9 hr
- Issued by
- NWS North Platte, NE
Counties Boyd County, NE, Brown County, NE, Cherry County, NE, Garfield County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 110 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1380 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
404 WWUS43 KLBF 220913 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 313 AM CST SUN DEC 22 2013 ...A COLD BLAST OF ARCTIC AIR WILL BRING VERY LOW WIND CHILLS LATE SUNDAY NIGHT INTO MONDAY MORNING... NEZ005>010-028-029-230000- /O.NEW.KLBF.WC.Y.0007.131223T0900Z-131223T1800Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARFIELD-WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...BURWELL...BARTLETT 313 AM CST SUN DEC 22 2013 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON CST MONDAY. * WIND CHILL VALUES OF 20 TO 30 DEGREES BELOW ZERO ARE EXPECTED LATE SUNDAY NIGHT THROUGH MONDAY MORNING. * FROST BITE CAN OCCUR ON EXPOSED SKIN IN 30 MINUTES OR LESS IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TAYLOR
5 follow-up statements
681 WWUS43 KLBF 221634 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1034 AM CST SUN DEC 22 2013 ...VERY COLD WIND CHILLS ACROSS NORTH CENTRAL NEBRASKA TONIGHT AND MONDAY MORNING... .AN ARCTIC AIRMASS WILL DROP SOUTH INTO NEBRASKA THROUGH TONIGHT WITH TEMPERATURES ACROSS NORTHERN INTO CENTRAL NEBRASKA FALLING BELOW ZERO. WINDS OF 5 TO 10 MPH WILL COMBINE WITH THESE COLD TEMPERATURES TO DROP WIND CHILLS BELOW 20 DEGREES BELOW ZERO FROM LATE TONIGHT THROUGH MONDAY MORNING. NEZ005>010-028-029-230645- /O.CON.KLBF.WC.Y.0007.131223T0900Z-131223T1800Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARFIELD-WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...BURWELL...BARTLETT 1034 AM CST SUN DEC 22 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST MONDAY. * WIND CHILL VALUES OF 20 TO 30 DEGREES BELOW ZERO ARE EXPECTED LATE SUNDAY NIGHT THROUGH MONDAY MORNING. * FROST BITE CAN OCCUR ON EXPOSED SKIN IN 30 MINUTES OR LESS IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ BROOKS
428 WWUS43 KLBF 222207 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 407 PM CST SUN DEC 22 2013 ...VERY COLD WIND CHILLS ACROSS NORTH CENTRAL NEBRASKA TONIGHT AND MONDAY MORNING... .WIND CHILLS WILL DROP TO 20 DEGREES BELOW ZERO OR COLDER TONIGHT AS AN ARCTIC AIRMASS DROPS INTO NEBRASKA BRINGING VERY COLD TEMPERATURES TO THE AREA. THESE TEMPERATURES WILL COMBINE WITH WINDS OF 5 TO 10 MPH TO CREATE THESE VERY COLD WIND CHILLS LATE TONIGHT THROUGH MONDAY MORNING. NEZ005>010-028-029-231215- /O.CON.KLBF.WC.Y.0007.131223T0900Z-131223T1800Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARFIELD-WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...BURWELL...BARTLETT 407 PM CST SUN DEC 22 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST MONDAY. * WIND CHILL VALUES OF 20 TO 30 DEGREES BELOW ZERO ARE EXPECTED LATE TONIGHT THROUGH MONDAY MORNING. * FROST BITE CAN OCCUR ON EXPOSED SKIN IN 30 MINUTES OR LESS IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ BROOKS
637 WWUS43 KLBF 230930 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 330 AM CST MON DEC 23 2013 ...VERY COLD WIND CHILLS CAN BE EXPECTED THIS MORNING... .WIND CHILLS OF 20 DEGREES BELOW ZERO OR COLDER ARE EXPECTED UNTIL AT LEAST LATE MORNING AS TEMPERATURES OF 5 TO 15 BELOW ZERO COMBINE WITH WINDS OF 5 TO 10 MPH. NEZ005>010-028-029-231800- /O.CON.KLBF.WC.Y.0007.000000T0000Z-131223T1800Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARFIELD-WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...BURWELL...BARTLETT 330 AM CST MON DEC 23 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WIND CHILL VALUES OF COLDER THAN 20 DEGREES BELOW ZERO ARE EXPECTED THIS MORNING. * FROST BITE CAN OCCUR ON EXPOSED SKIN IN 30 MINUTES OR LESS IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SPRINGER
936 WWUS43 KLBF 231606 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1006 AM CST MON DEC 23 2013 ...COLD WIND CHILLS TO CONTINUE THROUGH THE MORNING... .WIND CHILLS NEAR OR BELOW 20 DEGREES BELOW ZERO WILL CONTINUE TO BE OBSERVED THROUGH THE REMAINDER OF THE MORNING. TEMPERATURES WILL BE SLOW TO RISE...AND WITH WINDS BLOWING AT 5 TO 10 MPH THE COMBINATION WILL KEEP WIND CHILLS VERY COLD FOR PORTIONS OF NORTH CENTRAL NEBRASKA. THE COLDEST WIND CHILLS WILL BE ALONG AND EAST OF A LINE FROM AINSWORTH TO BURWELL. NEZ005>010-028-029-231800- /O.CON.KLBF.WC.Y.0007.000000T0000Z-131223T1800Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARFIELD-WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...BURWELL...BARTLETT 1006 AM CST MON DEC 23 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WIND CHILLS WILL CONTINUE TO BE VERY COLD...AT OR BELOW 20 DEGREES BELOW ZERO THROUGH THE REMAINDER OF THE MORNING. WIND CHILLS WILL BE IMPROVING AS TEMPERATURES RISE THIS AFTERNOON. * FROST BITE CAN OCCUR ON EXPOSED SKIN IN 30 MINUTES OR LESS IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ BROOKS
293 WWUS43 KLBF 231757 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1157 AM CST MON DEC 23 2013 NEZ005>010-028-029-231900- /O.EXP.KLBF.WC.Y.0007.000000T0000Z-131223T1800Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARFIELD-WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...BURWELL...BARTLETT 1157 AM CST MON DEC 23 2013 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY. WIND CHILL VALUES HAVE IMPROVED AS TEMPERATURES HAVE WARMED AND WINDS HAVE DIMINISHED...THEREFORE THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE AT NOON. $$ BROOKS
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Dec 21, 11:26 PM CST, 3 hours 47 minutes earlier.
Area forecast discussion, Dec 21, 11:26 PM CST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1126 PM CST SAT DEC 21 2013 .SYNOPSIS... ISSUED AT 324 PM CST SAT DEC 21 2013 AT 20Z WATER VAPOR IMAGERY SHOWS THE UPPER LEVEL SYSTEM THAT IS RESPONSIBLE FOR THE ONGOING WEATHER FROM THE SOUTHERN PLAINS THROUGH THE NORTHEAST CONUS CENTERED OVER WESTERN TEXAS. MEANWHILE...A WEAK SHORTWAVE TROUGH MOVED THROUGH THE NORTHERN STREAM INTO MONTANA AND WYOMING. IMPACTS LOCALLY FROM THE SOUTHERN SYSTEM WERE MINIMAL...WITH JUST SOME HIGH CLOUDS STREAMING INTO SOUTH CENTRAL NEBRASKA. FROM THE NORTHERN STREAM SYSTEM...A COLD FRONT WAS LOCATED ACROSS NORTHERN NEBRASKA. THE REAL COLD AIR WAS STILL BACK OVER THE DAKOTAS WHERE AFTERNOON TEMPERATURES WERE STILL ONLY IN THE SINGLE DIGITS ABOVE AND BELOW ZERO. ALSO...CLOUDS INCREASED ACROSS THE WESTERN HALF OF THE STATE AHEAD OF THE SHORTWAVE MOVING INTO THE PLAINS. RADAR ECHOES WERE ALSO OBSERVED FROM WESTERN NEBRASKA INTO SOUTH DAKOTA AND WHILE NO MEASURABLE SNOW LOOKED TO BE OCCURRING...HAVE SAW INTERMITTENT LIGHT SNOW REPORTS ACROSS WYOMING AND WESTERN SOUTH DAKOTA THIS AFTERNOON. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 324 PM CST SAT DEC 21 2013 THE SHORTWAVE TROUGH OVER MONTANA AND WYOMING WILL PROGRESS EAST AND ACROSS THE LOCAL AREA TONIGHT. UPWARD MOTION WILL BE AT A MAXIMUM THIS EVENING AND DOES INTERSECT WITH HIGH MOISTURE IN THE DENDRITIC GROWTH ZONE...ESPECIALLY OVER NORTHERN NEBRASKA. SO COULD GET SOME DECENT SNOW TO DEVELOP. THE PROBLEM LIES WITH A DRY LAYER OF AIR BETWEEN 850MB AND 700MB AS SEEN IN MODEL SOUNDINGS/CROSS SECTIONS...WHICH HAS BEEN CONFIRMED FROM LAPS SOUNDINGS. THIS WOULD SUGGEST THE SNOW WILL HAVE PROBLEMS MAKING IT TO THE SURFACE. THEN...BY THE TIME THE COLUMN SATURATES...THE STRONG OMEGA HAS PASSED SO MAY JUST GET SOME VERY LIGHT SNOW ONGOING THROUGH THE OVERNIGHT HOURS. HOWEVER...IF THE COLUMN SATURATES FASTER...COULD GET SOME LIGHT ACCUMULATIONS /MOST LIKELY A FEW TENTHS OF AN INCH/. COLD AIR ADVECTION WILL BE ONGOING THROUGH THE DAY ON SUNDAY...WITH THE AIRMASS CURRENTLY OVER THE DAKOTAS MOVING INTO NEBRASKA. BECAUSE OF THIS...ONLY EXPECTING HIGHS IN THE TEENS AND LOW 20S FOR THE MAJORITY OF THE FORECAST AREA. CLOUDS SHOULD BE PLENTIFUL ON SUNDAY AS WELL AS LOW LEVEL MOISTURE IS NOT ABLE TO SCOUR OUT...WHICH WILL ALSO HELP TO LIMIT WARMING. AND...ALTHOUGH MOISTURE WON/T BE PARTICULARLY DEEP THROUGH THE DAY...THERE WILL BE SOME WEAK LIFT IN THE LAYER AND WITH THE TEMPERATURES BEING QUITE COLD...EXPECT SOME ISOLATED FLURRIES STILL THROUGH SUNDAY MORNING OVER THE NORTHERN PARTS OF THE STATE. ANOTHER SHORTWAVE TROUGH WILL APPROACH THE AREA IN THE AFTERNOON SUNDAY...WHICH WILL INCREASE THE LIFT OVER THE PANHANDLE AND WESTERN NEBRASKA...AND WITH ENOUGH MOISTURE INDICATED BY THE MODELS...CONTINUED THE LIGHT SNOW CHANCES IN THESE AREAS IN THE AFTERNOON. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 324 PM CST SAT DEC 21 2013 PROGRESSIVE UPPER LEVEL PATTERN WITH LIGHT SNOW CHANCES AND MULTIPLE FRONTAL PASSAGES HIGHLIGHT THE EXTENDED PERIOD. ONLY MINOR ADJUSTMENTS TO POP GRIDS AS FORECAST LOOKS ON TRACK FOR SNOW CHANCES SUNDAY NIGHT INTO MONDAY MORNING. A STRONG 120 KT JET WILL BE ORIENTED NORTH TO SOUTH ACROSS THE EASTERN EDGE OF THE ROCKIES SUNDAY NIGHT...PUTTING THE CWA IN A FAVORABLE AREA OF AGEOSTROPHIC DIVERGENCE IN THE LEFT EXIT REGION OF THE JET. BEST CHANCES FOR SNOW LOOK TO BE IN FAR SW NEBRASKA AND IN THE PANHANDLE WHERE MODELS ARE FOCUSING A MID-LEVEL FGEN BAND. THIS STILL LOOKS LIKE A QUICK SHOT OF LIGHT SNOW SINCE IT IS A RELATIVELY FAST MOVING SYSTEM. IN ADDITION TO THE SNOW CHANCES SUNDAY NIGHT ALSO LOOKS QUITE COLD AS A COLD FRONT BACKS INTO THE CWA. MODELS HAVE TRENDED SLIGHTLY COLDER SO HAVE ADJUSTED TEMPS...WITH TEMPS -10F OR COLDER POSSIBLE ACROSS OUR FAR NORTHERN ZONES BY SUNRISE MONDAY MORNING. TEMPS MONDAY WILL BE 10 TO 20 DEGREES BELOW NORMAL WITH COLDEST TEMPS OVER NORTH CENTRAL NEBRASKA WHERE HIGHS MAY STRUGGLE TO GET OUT OF THE SINGLE DIGITS. TEMPS WILL REBOUND MONDAY NIGHT INTO TUESDAY WITH DOWNSLOPE WESTERLY WINDS AND RIDGING ALOFT. SNOW CHANCES RETURN TO THE FCST ACROSS OUR NORTHERN ZONES LATE TUESDAY IN ADVANCE OF ANOTHER QUICKLY MOVING SHORTWAVE TROUGH. THE SYSTEM WILL SEND ANOTHER COLD FRONT THROUGH THE FCST AREA CHRISTMAS DAY. MODELS CONTINUE TO SLOW UP THE TIMING OF THE FRONT SO WOULD NOT BE SURPRISED IF PARTS OF SW NEBRASKA STILL GET INTO THE 40S CHRISTMAS DAY. TEMPERATURES LOOK TO REBOUND BY FRIDAY WITH A WARM END TO THE WEEK. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1126 PM CST SAT DEC 21 2013 MVFR CEILINGS WILL CONTINUE OVER NORTHERN NEBRASKA TONIGHT WITH AREAS OF FLURRIES. VFR CEILINGS ARE EXPECTED OVER SOUTHERN NEBRASKA THROUGH THE NIGHT WITH SOME MVFR CEILINGS TOWARDS SUNRISE. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BROOKS SHORT TERM...BROOKS LONG TERM...MARTIN AVIATION...POWER
Hazardous weather outlook, Dec 21, 3:33 PM CST, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 PM CST SAT DEC 21 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-222145- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 333 PM CST SAT DEC 21 2013 /233 PM MST SAT DEC 21 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER COLD AIRMASS WILL MOVE INTO THE REGION SUNDAY NIGHT WITH LOW TEMPERATURES ACROSS NORTH CENTRAL NEBRASKA DROPPING BETWEEN 5 DEGREES BELOW ZERO AND 10 DEGREES BELOW ZERO. WINDS ARE NOT EXPECTED TO BE STRONG...BUT WILL BE ENOUGH TO DROP WIND CHILLS TO DANGEROUS LEVELS FOR A FEW HOURS MONDAY MORNING. LOOK FOR WIND CHILLS IN SOME AREAS TO FALL TO LEVELS NEAR OR BELOW 20 DEGREES BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) BROOKS
Nearby
Wind Chill Advisories in Nebraska, 2013Every wind chill advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.